# SDR DALA2022031501709

- Difficulty date: March 11, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 46,523 hours, 22,006 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 AD. A.A 5311-01227-02B EXISTING REPAIR WAS FOUND IN THE INSPECTION AREA AT STA 1360 AND BETWEEN S-25R AND S-27R. CORRECTIVE ACTION: SUMMARY OF NRC 00363-INSPECTIONS ON PREVIOUS REPAIR WAS ACCOMPLISHED PER ER/A 538373-14AD REV.A SECTION II ALTERNATIVE INSPECTIONS. (2153492)
